# SDR ASAA0010027

- Difficulty date: February 24, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 883200212
- Condition: Inoperative
- Location: Row 8
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE EMEREGNCY EXIT TRACK LIGHTS AT ROW 8 AND 18 WERE FOUND TO BE INOPERATIVE.  REPLACED BATTERY PACK AND RECEIVER AT ROW 8 AND BATTERY PACK AT ROW 18, ALL LIGHTS OPERATED NORMALLY.  (M)
